MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C0R50, 12X130 KII BALLOON BLNT TIP 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES C0R50, 12X130 KII BALLOON BLNT TIP 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number C0R50
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to be returned to applied medical for evaluation.A follow-up report will be provided upon completion of investigation.
 
Event or Problem Description
Procedure performed: unknown.Event description: medwatch received via mail on 02nov2020.Medwatch uf/importer report # (b)(4).The event date is unknown.The event occurred in (b)(6) 2020."trocar broke during surgery.A rubbery piece of the time broke off and fell into the patient.The pieces were able to be retrieved." patient status: no patient injury indicated.
 
Event or Problem Description
Procedure performed: "robotic procedures." event description: medwatch received via mail on 02nov2020.Medwatch uf/importer report #(b)(4).The event date is unknown.The event occurred in (b)(6) 2020."trocar broke during surgery.A rubbery piece of the time broke off and fell into the patient.The pieces were able to be retrieved." additional information received via email on 19nov2020 from user facility: the device was used in robotic procedures.The case was completed with a new trocar.It is believed the trocar was used as a camera port.A piece of the seal fell into the patient but it was retrieved.The device is not available for return.The device is not available for return.Intervention: "got new trocar." patient status: no patient injury indicated.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, testing was unable to be performed and the complainant¿s experience could not be replicated or confirmed.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance.Applied medical has reviewed the details surrounding the event and related product and is unable to determine the exact root cause of the event.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.This report is to follow-up medwatch report #(b)(4).

Brand Name
C0R50, 12X130 KII BALLOON BLNT TIP 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key10833250
Report Number2027111-2020-00618
Device Sequence Number3644360
Product Code GCJ
UDI-Device Identifier00607915116460
UDI-Public(01)00607915116460(17)230615(30)01(10)1384977
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K060629
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 01/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/15/2023
Device Model NumberC0R50
Device Catalogue Number101451901
Device Lot Number1384977
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/02/2020
Supplement Date Received by Manufacturer11/02/2020
Initial Report FDA Received Date11/12/2020
Supplement Report FDA Received Date01/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age30 YR